MathSciNet Relay Station
MathSciNet bibliographic data
MR851276 (87j:35194) 35K55 (35K15)
Zheng, Song Mu; Chen, Yun Mei Global existence for nonlinear parabolic equations. A Chinese summary appears in Chinese Ann. Math. Ser. A 7 (1986), no. 1, 118. Chinese Ann. Math. Ser. B 7 (1986), no. 1, 57–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement